# SDR AALA202109207894

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 21,699 hours, 10,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: AE1502U01
- Condition: Overtemp
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 4 WHEEL BRAKE TEMP PASSED 300 DEGREES DURING TAXI OUT AT JFK WITH BRAKE FANS ON. NUMBER 4 WHEEL BRAKE TEMP REACHED 440 DEGREES DURING TAXI BACK TO GATE. FOUND NUMBER 3 BRAKE SEIZED. REPLACED NUMBER 4 WHEEL BRAKE FAN MOTOR ASSEMBLY PER AMM 32-48-51. REPLACED NUMBER 4 BRAKE ASSEMBLY (AALA202109206801) AS PER AMM 32-42-71. REPLACED NUMBER 4 WHEEL ASSEMBLY (AALA202109200856) AS PER WORK CARD 26L70032008. REPLACED NUMBER 3 BRAKE ASSEMBLY (AALA202109203154) PER WORK CARD 26L70032008.
